# SDR DALA2023122910719

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 11,677 hours, 1,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 4R DOOR ON FAP SAY CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED ASSIST BOTTLE AT DOOR 4RT. (4588296)
